# SDR CA000314005

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Camron O77
- Aircraft time: 348 hours
- Propeller: Mcauly B2D34C208
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82PA6
- Condition: Corroded
- Location: Propeller
- Component: Propeller Blade, Mcauly, B2D34C208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON BLADE SHANK.
